Living with Scleroderma

this is nothing but a curve ball

Prednisone—argggh

on June 28, 2012

steroids
Prednisone is kicking my butt! I’m so swollen and I can’t stop eating!

This is my picture from last week when I started taking 40 mgs of Prednisone everyday
and today.
Untitled

Can you see how my face got so round all of a sudden? Within one week! WOW!

Prednisone is a form of steroids. I take Prednisone because it helps me to stop coughing. But for the last couple of days, my hands and feet have been so swollen that they actually hurt. I can feel the balls of my feet hurting and I’ve been sitting the whole time.

A friend of mine has been on steroids for 4 years and its starting to take a toll on her. I’m gonna try to manage my symptoms better so I wont have to take so much steroids.

I mean, okay fine, enjoying my food and gaining weight is one thing (especially when lots of scleroderma patients have been losing weight, because they cant eat). But to have your ligaments and bones and other parts get all fragile too… hmmmnnn… NO BUENO!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: